Asian Journal of Mathematics
- Asian J. Math.
- Volume 17, Number 1 (2013), 1-16.
On the existence of pseudoharmonic maps from pseudohermitian manifolds into Riemannian manifolds with nonpositive sectional curvature
In this paper, we first derive a CR Bochner identity for the pseudoharmonic map heat flow on pseudohermitian manifolds. Secondly, we are able to prove existence of the global solution for the pseudoharmonic map heat flow from a closed pseudohermitian manifold into a Riemannian manifold with nonpositive sectional curvature. In particular, we prove the existence theorem of pseudoharmonic maps. This is served as the CR analogue of Eells-Sampson’s Theorem for the harmonic map heat flow.
Asian J. Math., Volume 17, Number 1 (2013), 1-16.
First available in Project Euclid: 8 November 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
CR Bochner identity energy density pseudoharmonic map pseudoharmonic map heat flow pseudohermitian manifold pseudohermitian Ricci tensors pseudohermitian torsion sub-Laplacian Folland-Stein space
Chang, Shu-Cheng; Chang, Ting-Hui. On the existence of pseudoharmonic maps from pseudohermitian manifolds into Riemannian manifolds with nonpositive sectional curvature. Asian J. Math. 17 (2013), no. 1, 1--16. https://projecteuclid.org/euclid.ajm/1383923433